# SDR ASAA2023062743796

- Difficulty date: June 27, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 34,279 hours, 10,863 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989086
- Part serial: 33700
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 15,306 hours, 4,772 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START, UPON MASTER CAUTION RECALL, ZONE TEMP LGT ILLUMINATED BUT EXTINGUISHED UPON MASTER CAUTION RESET. GROUNDED - YES. HAD FLIGHT DECK TRIM VALVE FAULT. REMOVED AND REPLACED LH FLIGHT DECK TRIM MODULATION VALVE IAW B737-900 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
